The Community for Technology Leaders
Green Image
Issue No. 04 - April (1971 vol. 20)
ISSN: 0018-9340
pp: 474
A.D. Wyner , Dep. Appl.Math Weizman Inst. Sci.
ABSTRACT
A known bound on the maximum size of a subset of the binary n-cube with distance k is applied to yield an asymptotically good bound on the length of a circuit or chain in the n-cube of spread k.
INDEX TERMS
Circuits, chains, codes.
CITATION
A.D. Wyner, "Note on Circuits and Chains of Spread k in the n-Cube", IEEE Transactions on Computers, vol. 20, no. , pp. 474, April 1971, doi:10.1109/T-C.1971.223272
101 ms
(Ver )